# SDR CALA9800028

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Bs 269
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .125 INCH CRACK IN TOP RIGHT PANEL OF NOSE WHEEL WELL AT FS 269, RBL 10.  THE FASTENERS WERE REMOVED IAW SRM 51-30-2.  THE CRACKED AREA WAS CUT OUT IAW EA 5362-01016.  DOUBLER, STRAP, AND FILLER WERE FABRICATED AND INSTALLED IAW EA 5362-01016 AND SRM 51-10-2.
